×

High frequency asymptotics of the scattering amplitude for non-convex bodies. (English) Zbl 0435.35065


MSC:

35P25 Scattering theory for PDEs
47A40 Scattering theory of linear operators
78A45 Diffraction, scattering
58J40 Pseudodifferential and Fourier integral operators on manifolds

Citations:

Zbl 0381.35064
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] DOI: 10.5802/aif.497 · Zbl 0274.35045 · doi:10.5802/aif.497
[2] Chazarain J., C.R.Acad.Sci.Paris 276 pp 1213– (1973)
[3] Duistermaat J. J., Courant Inst (1973)
[4] DOI: 10.1016/0001-8708(76)90074-8 · Zbl 0361.49026 · doi:10.1016/0001-8708(76)90074-8
[5] DOI: 10.1007/BF01405172 · Zbl 0307.35071 · doi:10.1007/BF01405172
[6] Guillemin, V. 1977.Sojourn time and asymptotic properties of the scattering matrix publ. RIMS, Vol. 12 Supl, 69–88. Kyoto Univ. · Zbl 0381.35064
[7] DOI: 10.1016/0001-8708(79)90042-2 · Zbl 0421.35082 · doi:10.1016/0001-8708(79)90042-2
[8] DOI: 10.1007/BF02392052 · Zbl 0212.46601 · doi:10.1007/BF02392052
[9] Ivrij V. Ia., Doklady AN SSSR 239 pp 772– (1978)
[10] Lax P. D., Scattering Theory (1967)
[11] DOI: 10.1002/cpa.3160300204 · Zbl 0335.35075 · doi:10.1002/cpa.3160300204
[12] DOI: 10.1002/cpa.3160290303 · Zbl 0463.35048 · doi:10.1002/cpa.3160290303
[13] DOI: 10.1002/cpa.3160300203 · Zbl 0335.35076 · doi:10.1002/cpa.3160300203
[14] DOI: 10.1080/03605307708820035 · Zbl 0373.35055 · doi:10.1080/03605307708820035
[15] DOI: 10.1002/cpa.3160300507 · Zbl 0357.35007 · doi:10.1002/cpa.3160300507
[16] DOI: 10.1215/S0012-7094-75-04254-4 · Zbl 0368.35055 · doi:10.1215/S0012-7094-75-04254-4
[17] DOI: 10.1007/BF01403048 · Zbl 0373.35053 · doi:10.1007/BF01403048
[18] DOI: 10.1002/cpa.3160310504 · Zbl 0368.35020 · doi:10.1002/cpa.3160310504
[19] DOI: 10.1215/S0012-7094-79-04604-0 · Zbl 0415.35050 · doi:10.1215/S0012-7094-79-04604-0
[20] Melrose R., preprint (2) (1979)
[21] DOI: 10.1002/cpa.3160300405 · Zbl 0372.35008 · doi:10.1002/cpa.3160300405
[22] Petkov V., c.R.Acad.Sci.Buld. 32 pp 573– (1979)
[23] DOI: 10.1002/cpa.3160290102 · Zbl 0318.35009 · doi:10.1002/cpa.3160290102
[24] DOI: 10.1070/RM1975v030n02ABEH001406 · Zbl 0318.35006 · doi:10.1070/RM1975v030n02ABEH001406
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.